Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Stomach pain, vomiting blood. Taken medicine without relief. Cause?

my brother is 42 years old and he has had severe stomach pain and is vomiting blood for the past 4 months, doctor has ruled out stomach cancer but cannot find the cause of why he in pain and vomiting, the medicine he was given is to treat grud and it is not helping, what could be the cause of this? The only thing that helps his stomach pain is he has to sit in the bath tub in very hot water to ease the pain it does not stop the vomiting.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I can't understand how gastric cancer was ruled out, whether he has undergone endoscopic examination or any imaging like CT scan. If not already done get an endoscopic examination because stomach pain and blood in vomitus is alarming feature and require evaluation and treatment accordingly.

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor